BibTeX record journals/ijac/KambitesK14

download as .bib file

@article{DBLP:journals/ijac/KambitesK14,
  author    = {Mark Kambites and
               Alexandr Kazda},
  title     = {The word problem for free adequate semigroups},
  journal   = {Int. J. Algebra Comput.},
  volume    = {24},
  number    = {6},
  pages     = {893--908},
  year      = {2014},
  url       = {https://doi.org/10.1142/S0218196714500404},
  doi       = {10.1142/S0218196714500404},
  timestamp = {Tue, 25 Aug 2020 16:43:37 +0200},
  biburl    = {https://dblp.org/rec/journals/ijac/KambitesK14.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics